# SDR IXXA06SMN163S

- Difficulty date: May 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slat
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RT OUTER WING INBD EXTENDED L/E OUTER SKIN LWR SIDE, 3 EXISTING DOUBLER REPAIRS BETWEEN XW 485.000 AND XFS 591.250.  REMOVED EXISTING REPAIR DOUBLERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED AREA IAW SEMAN DRAWING NUMBER ED 4228.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  NO CRACKS OR CORROSION FOUND.  FAB`D REPAIR DOUBLERS AND (03EA) FILLERS IAW SEMAN DRAWING ED 4228.  CLEANED, TREATED AND PRIMED AREA, FILLER, REPAIR DOUBLER, AND INTERNAL PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DRAWING NUMBER ED 4228, DC-8 SRM 51-1-21, DC8 SRM 51-3-0, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
